hi everyone..just willing to indruce swim
that had a strange yet pleasureble experience with his prescriptioned subutex
for over 2 months his on at least 8 mg a day,soetimes more,dosage.he has benn taking them due to an h abuse that drag itself too long despite not being that hrd core,he kinda had things under control..only under h control.u users must know what tham means...anyhow back to the point ha was prescribed the drug
by this private doctor(in his country a private doctor is one that isnt statal,not under goverment shit,thus u get the best and more expensive docs in hre)..then,if you knew his behavor you would know he was just abusing bupes no matter what,,he is trying to get cures yet he miserably thinks on getting high on the help to it,how bad can this be?
there s always something in his head telling him hell be better if under something,opiods are the best he thinks..so tosay he had like 4x8mg of bupes,maybe five,he,once he was quite used to benzos
had like 15mg of diazepam
,10mg of stillnox,sorry just know the brand name no,not the substance and on top,altogetherr whie snortig 8mg of bupe he had a 15mg morfex,which sub is fluazeoam,all of this been prescribed along bupes,and this is the thing,never before any dose of bupe has taken him somewher but toay,ohnyes,alongside with some weed
has been a quite relaxing end of day,some opiod feeling in body,far from full h,but yet pleasurable,also the senses,especially if he absort myse;f,even them got that characteristic look and focus.. feel the benzos ,though heiknow them well..but no benzoo alone would give you this effect.he know s dangerous to mix both ,that s why he dint high up much the dose for him.he is used to that benzos dosage.so this qas his thing,was like thhe drug effect on his system changed or got fine tined,what domyou think?take care you all.thanx
ruca added 707 Minutes and 16 Seconds later...
oh i gorgot one last question,i stopped taking my subs,how long should i wait till i feel the withdrawals of it in my body?will it be as bad as h?thanx and sorry for the double post i dont know how to do it.thanx